# SDR 2021F00243

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: General aviation
- Aircraft: N649P
- Make and model: Pilats PC1245
- Aircraft serial: 649
- Aircraft time: 8,363 hours, 8,751 cycles
- Engine: Pwc PT6A67P
- Engine time: 4,176 hours, 3,948 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 60622
- Part serial: 2786
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL PRESSURE CAWS ILLUMINATED AT THROTTLE ADVANCEMENT AND IMMEDIATELY ABORTED THE TAKEOFF WITH THROTTLE MAX POSITION FLIGHT IDLE.
